MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-P FEMORAL STEMS; QUADRA-P STD. SIZE3

MEDACTA INTERNATIONAL SA QUADRA-P FEMORAL STEMS; QUADRA-P STD. SIZE3
Model Number 01.12.123
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2025.Stem: quadra-p 01.12.123 quadra-p std.Size3 (k181254) lot 2339736: (b)(4) items manufactured and released on 04-mar-2024.Expiration date: 18-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 7 months after the primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the medacta double mobility liner with a new one and revised the stem and headwith competitor products.The surgery was completed successfully.

Brand Name
QUADRA-P FEMORAL STEMS
Common Device Name
QUADRA-P STD. SIZE3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23579654
Report Number3005180920-2025-01107
Device Sequence Number9577861
Product Code LZO
UDI-Device Identifier07630040720441
UDI-Public07630040720441
Combination Product (Y/N)N
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.123
Device Lot Number2339736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight109 KG
Patient RaceWhite